# SDR AWK2003F00001

- Difficulty date: January 3, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N658DG
- Make and model: Beech 58
- Aircraft serial: TH2032
- Engine: Cont IO550*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Selector Valve
- Part number: 583801091
- Condition: Leaking
- Location: Fuel System
- Part time: 18 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION, FOUND FUEL STAINING ON LT INBOARD LANDING GEAR DOOR RUNNING DOWN TO WING ROOT.  FURTHER INSPECTION REVEALED LT WING FUEL SELECTOR LEAKING FUEL.  REPLACED WITH NEW.
